Web of Science: 0 cites, Google Scholar: cites
Generalized interpolation in the unit ball
Marco, Nicolas

Data: 2001
Resum: We study a generalized interpolation problem for the space H[infinity](B2) of bounded homomorphic functions in the ball B2. A sequence Z = {zn} of B2 is an interpolating sequence of order 1 if for all sequence of values wn satisfying conditions of order 1 (that is discrete derivatives in the pseudohyperbolic metric are bounded) there exists a function f [member of] H[infinity](B2) such that f(zn) = wn. These sequences are characterized as unions of 3 free interpolating sequences for H[infinity](B2) such that all triplets of Z made of 3 nearby points have to define an angle uniformly bounded below (in an appropriate sense). Also, we give a multiple interpolation result (interpolation of values and derivatives).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 45 N. 1 (2001) , p. 235-257, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38016
DOI: 10.5565/PUBLMAT_45101_12

23 p, 230.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir